Isometric universal graphs - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Discrete Mathematics Year : 2021

Isometric universal graphs

Abstract

We show that for any integer $n\ge 1$, there is a graph on $3^{n+O(\log^2 n)}$ vertices that contains isometric copies of all $n$-vertex graphs. Our main tool is a new type of distance labelling scheme, whose study might be of independent interest.

Dates and versions

hal-03172653 , version 1 (17-03-2021)

Identifiers

Cite

Louis Esperet, Cyril Gavoille, Carla Groenland. Isometric universal graphs. SIAM Journal on Discrete Mathematics, 2021, 35 (2), pp.1224-1237. ⟨10.1137/21M1406155⟩. ⟨hal-03172653⟩
93 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More